# SDR DALA2019112706948

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 61,510 hours, 19,842 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Unsecure
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5807, L/P 6416222) 4R DOOR NOT ABLE TO CLOSE/SEAL PROPERLY. CORRECTIVE ACTION: SECURED 4R DOOR TRIM COVER-4R DOOR CLOSES AND ARMS/DISARMS NML-PER B757 AMM 25-66.
